# SDR VJ9800046

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Isolation Valve
- Part number: 65445815
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ROLLOUT ON  LANDING, NOSE WHEELS AND RT MAIN GEAR WHEELS DEPARTED HARD SURFACE OF RUNWAY.  LINE MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED AIRCRAFT COULD BE SAFELY RESTORED TO RUNWAY.  PINNED GEAR AND SUBSEQUENTLY AIRCRAFT WAS TOWED TO GATE TO DEPLANE PASSENGERS AND FURTHER INSPECT AIRCRAFT LANDING GEAR SYSTEM.  FOUND LANDING GEAR ISOLATION VALVE HAD FAILED.  REPLACED ISOLATION VALVE, REPLACED HYDRAULIC FILTERS, PERFORMED HARD LANDING INSPECTION AND NO DAMAGE FOUND.
